Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 473068, 4 pages
Research Article

Fundamental Solutions for Periodic Media

Institute for Problems in Mechanics, Moscow 119526, Russia

Received 7 October 2014; Revised 27 November 2014; Accepted 1 December 2014; Published 14 December 2014

Academic Editor: Nikos Mastorakis

Copyright © 2014 Sergey V. Kuznetsov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey V. Kuznetsov, “Fundamental Solutions for Periodic Media,” Advances in Mathematical Physics, vol. 2014, Article ID 473068, 4 pages, 2014.